MAUDE Adverse Event Report: HALYARD - IRVINE HYHSURGPN,400X2D,PBI-AM,-,OQI,5; CATHETERS

HALYARD - IRVINE HYHSURGPN,400X2D,PBI-AM,-,OQI,5; CATHETERS
Model Number PS12508-A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was reported to be available but has not yet been returned.The device history record for the reported lot number, 0202415064, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 06-may-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units, involving one patient.This is the second of two reports.Refer to 2026095-2017-00084 for the first event.Fill volume: 400; flow rate: 4ml/hr (2+2ml/hr); procedure: laparotomy for small bowel resection.Cathplace: pre-peritoneal space.A report was received from the united kingdom stating the pain buster completed earlier than expected.The infusion was expected to last around 5-days but was actually completed in 3-days.The catheter was removed uneventfully.No additional information was provided.
 
Additional Manufacturer Narrative
All information reasonably known as of 25-may-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information received 28-apr-2017 stated pain nurse practitioner provided clarification stating the initial report of the event system being completed early was initially stated (b)(6) 2017, prior to removal.
 
Additional Manufacturer Narrative
The pump was returned with two silver-soaker catheters.The pump was refilled with 0.9% of saline using the repeater pump to the nominal value of 400ml.Infusion was verified and the flow accuracy test was performed.After 75 hours of testing, dual line #1 yielded a flow rate of 1.82ml/hr and dual line #2 yielded a flow rate of 1.82ml/hr, which is within specifications with a +/-15% tolerance.A pressure pot test was performed for this sample on the flow restrictors.The tubing was detached from the pump and connected to a pressure gauge.The average bladder pressure used was 8.16psi.The flow restrictor dual line 1 yielded a flow rate of 2.06ml/hr which is within the specification with a 15% tolerance.The flow restrictor dual line 2 yielded a flow rate of 2.06ml/hr which is within the specification with a 15% tolerance.The combined flow rate is 4.12ml/hr which is within specifications.The investigation summary concluded that a fast flow event was not observed for pump #1.During the flow accuracy test, the pump was within specifications.During pressure pot testing, the flow restrictor met specifications using the average bladder pressure.All information reasonably known as of 22-jun-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
HYHSURGPN,400X2D,PBI-AM,-,OQI,5
Common Device Name
CATHETERS
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6559510
Report Number2026095-2017-00085
Device Sequence Number18989592
Product Code MEB
UDI-Device Identifier30680651136238
UDI-Public30680651136238
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date09/30/2018
Device Model NumberPS12508-A
Device Catalogue Number101362300
Device Lot Number0202415064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/13/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/11/2017
Supplement Report FDA Received Date05/26/2017
06/23/2017
Patient Sequence Number1
Patient Age67 YR